# SDR XV6A2012051600004

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N405VA
- Make and model: Dorner DO228202
- Aircraft serial: 8144
- Aircraft time: 20,054 hours, 20,588 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Intermittent
- Location: Landing Gear
- Part time: 4,643 hours, 7,602 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH AT 1Z1, GEAR DOWN SELECTED AND NO HYDRAULIC PRESSURE INDICATED AND GEAR DID NOT EXTEND.  TRIED SEVERAL TIMES TO SWITCH MANUAL "ON" AND IT DID NOT WORK.  RETURNED TO VGT AND TRIED SEVERAL TIMES AGAIN TO GET HYDRAULICS TO WORK TO NO AVAIL.  FINALLY OVER AFB, THE HYDRAULICS CAME ON WHEN SELECTED TO MANUAL "ON".  GEAR WAS EXTENDED NORMALLY AND HAD NORMAL LANDING AND TAXI.  REPLACED LANDING GEAR SELECTOR HANDLE (P/N 717201-1), HYDRAULIC SWITCH (P/N 920UN01A4BA5B) AND RELAY 4DA (P/N MS 24171-D1).  PERFORMED LANDING GEAR FUNCTIONAL TEST 10 TIMES IN BOTH "NORMAL" AND "MANUAL" IAW DO228 AMM 32-00-00.  AIRCRAFT RELEASED FOR FCF (FUNCTIONAL CHECK FLIGHT).  FCF WAS FOUND SATISFACTORY.  SUSPECT RELAY STUCK.  SELECTOR HANDLE AND SWITCH REPLACED AS PRECAUTIONARY.  NOTE: LANDING GEAR RELAY 4DA IS COMPUTER CONTROLLED AT 4,800 HOURS FOR OVERHAUL.  RELAY HAD 4,643.0 HOURS TOTAL TIME AND 157.0 HOURS REMAINING UNTIL OVERHAUL WAS DUE.
